• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Hate how i am

M

MYTIMEHASCOME

Well-known member
Joined
Jul 12, 2011
Messages
547
Ok so im
Quite energetic and i like talking to people
And making jokes and id say i need constant attention people say that ive got a similar manner to robin williams so like manic and expressive... But it does my head in because i try and make people
Feel at ease and laugh and now i got people saying they worry about me and im over the top and like too much sometimes- which makes me feel terrible about myself and how people percieve me - my citaloprams up in like 4 days and im thinking ill just stop it - but it dosent seem to have helped at all - ok i dont get massive kicks of adrenaline and at first it stopped the thoughts of ending my life but now they are back and whereas before i had feelings of guilt for my family now i dont. What could happeb if i just stop taking cit - im annoyed at my gp aswell because ifeel she lied to me about ohhh citalopram has least side effects but nothing about strugglin to come off them cold -it annoys me because i like her but i feel ive been betrayed and i wanna go in tommorow and kick off :( but then shell hate me - help x
 
H

Helena1

Well-known member
Staff Member on Leave
Joined
Oct 11, 2014
Messages
10,575
Location
UK
i have stopped my ad's cold turkey and was fine. other people have a terrible time even if they cut down never mind just stopping. it just depends on you really.

how long have you been on them for and what dose are you on? i would cut down over a long time if i were you though. you might be able to get lower doses from the doctor.

you can't really blame your GP as she can't predict what effect it would have on you.
 
M

MYTIMEHASCOME

Well-known member
Joined
Jul 12, 2011
Messages
547
i have stopped my ad's cold turkey and was fine. other people have a terrible time even if they cut down never mind just stopping. it just depends on you really.

how long have you been on them for and what dose are you on? i would cut down over a long time if i were you though. you might be able to get lower doses from the doctor.

you can't really blame your GP as she can't predict what effect it would have on you.
I been on them for 6 weeks (20mg) altho some days i took 40mg - me being energetic and stuff is how i always am - i thought cit would help make me calmer and more relaxed but it didnt and now people still find me "hard to take" im annoyed because she didnt tell me anything about if i wanted to come
Off them id potentially have withdrawal - i wanna hate her but i cant :( i love her i just
Feel betrayed x
 
blueflames

blueflames

ACCOUNT CLOSED
Joined
Apr 1, 2014
Messages
3,705
Location
Anywhere but reality
I can understand that manic feeling and a need to entertain people, sometimes at the cost of my own moral code. Then I end up hating myself and go round and round with it all.

I think you definitely talk to your GP about coming off the tabs as it can have quite an adverse effect to just stop them. I find when I start or stop taking meds it makes the thoughts of suicide much more intense. As you have suicidal thoughts anyway, I would say to ask the GP xx
 
H

Helena1

Well-known member
Staff Member on Leave
Joined
Oct 11, 2014
Messages
10,575
Location
UK
i always think positive thinking, that coming off them will be easy, helps. :)
 

MarlieeB

ACCOUNT CLOSED
Joined
Jan 15, 2013
Messages
25,044
What about splitting the 20's in half and taking 10's for a couple of weeks and then going off them, see whether that helps Clocky?

xxx
 
M

MYTIMEHASCOME

Well-known member
Joined
Jul 12, 2011
Messages
547
i always think positive thinking, that coming off them will be easy, helps. :)
I just feel like having people i like say "you can be pretty intense - i worry about u sometimes" hurts i feel like a weirdo for just being myself And liking people.

I love my gp but she dosent care for me - how cud she - she sees 100's of people - and she got her own
problems - she knows i found a lump and i was meant to go and have a downstairs exam but i cant go coz im
Naturalyl shy + having someone i like examining down there could make for more embarresment so my only option is to go cold turkey.
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
You are a silly boy you need to go see your gp please x :hug5:
 
M

MYTIMEHASCOME

Well-known member
Joined
Jul 12, 2011
Messages
547
What about splitting the 20's in half and taking 10's for a couple of weeks and then going off them, see whether that helps Clocky?

xxx
alright bumblebee

I cant they all gone i took like 6 weeks worth in like 3 weeks - i gotta go cold turkey now coz if i go back shell ask me about the testicle exam etc so im on my own with this buddy.

God i wish i was different
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
If ypu say so, I'll come feel you tehehe !!!!
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
I'm going to drive there tomoz and find you!!
 
Thread starter Similar threads Forum Replies Date
U Anxiety Forum 1
J Anxiety Forum 6
R Anxiety Forum 11
M Anxiety Forum 10
peanuts4 Anxiety Forum 2
Top